Time to confess what I've done. For most of you that know me you may remember that last year after having an infected tooth removed my heart went back to sinus rhythm. I thought I was cured for ever, but that wasn't to be.
My sinus rhythm lasted for six months, a length of time unheard of for me as I'd only been able to go 4-6 weeks without an attack of PAF for more years than I care to remember. My AF was diagnosed in 2005, but I feel I had it many years before then.
From last October my heart went back into AF, but this time it was constant AF. Although it was nowhere near as bad as my PAF attacks, I felt tired and could no longer do the long countryside rambles which I loved. I honestly thought that my heart would in time just return to sinus rhythm on it's own. Well it didn't and after 8 months I thought to myself, why am I taking Flecainide and Metoprolol if it's not stopping my AF? On the 23rd June I made a decision to stop these pills. At first my heart was a little wobbly having a few very short fast runs (lasting seconds), but I noticed after a few days that I was sleeping so much better.
On the 1st July I was having my breakfast and about to take my usual three vitamin pills, when I decided I wasn't going to take them either. That evening I had none of the short fast heart racing bouts and have been back in sinus rhythm and feeling perfectly well and full of life and energy since. I still take my Warfarin (always will) and Levothyroxine for an underactive thyroid - which you may remember was caused by my taking Amiodarone.
I have known for quite a while that some fillers in pills don't agree with me. I suspect the drugs and vitamin pills I was taking were in fact causing my permanent AF.
Now I'm not for one minute suggesting that any of you do what I have done. I don't want to be a bad influence and will take no responsibility for any of your actions should you choose to copy me. I do not advise you to do so. My AF was probably very different to yours.
My joy may well be short lived and it may well come back and I will tell you if it does. Meanwhile I'm going to enjoy life. Yippee!!!!!